# SDR UALA2011050202132

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,268 hours, 13,643 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 343T002837
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERING FROM RT TANK TO CENTER APPROX 400LBS-HR.  FOUND CRACKED FUEL FEED 'WYE' AT OUTPUT OF RIGHT OVERRIDE PUMP IN CENTER TANK. TUBE WAS TEMP REPAIRED.  PUMP OPS CHECKED AND LEAK CHECKED GOOD.  Y SUPPLY PIPE OFF RT CENTER TANK BOOST PUMP HOUSING REMOVED. DYE PENETRANT INSPECTED PER DWG, NO CRACKS NOTED AFTER WELD REPAIR.
